Alert archive / Kansas / Wind Advisories in 2025

Wind Advisory 8, NWS Topeka, KS

June 20, 202513 counties in Kansas

NWS Topeka, KS issued this wind advisory at Jun 20, 2025, 1:43 PM CDT for 13 counties in Kansas. It took effect at Jun 21, 2025, 10:00 AM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jun 20, 2025, 1:43 PM CDT (18:43 UTC)
In effect from
Jun 21, 2025, 10:00 AM CDT
Expired
Jun 21, 2025, 8:00 PM CDT
In force
10 hr
Issued by
NWS Topeka, KS

Counties Clay County, KS, Cloud County, KS, Dickinson County, KS, Geary County, KS, Lyon County, KS, Marshall County, KS, Morris County, KS, Ottawa County, KS, Pottawatomie County, KS, Republic County, KS, Riley County, KS, Wabaunsee County, KS, Washington County, KS

The radar

The Topeka radar (KTWX), 63 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 6.7 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2025-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 768 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2025-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
768 J/kg
Mixed-layer CIN
-390 J/kg
Mixed-layer LCL
1449 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-51 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

863 
WWUS73 KTOP 201843
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
143 PM CDT Fri Jun 20 2025

KSZ008>010-020>023-034>038-054-210900-
/O.NEW.KTOP.WI.Y.0008.250621T1500Z-250622T0100Z/
/O.CON.KTOP.HT.Y.0001.000000T0000Z-250622T0100Z/
Republic-Washington-Marshall-Cloud-Clay-Riley-Pottawatomie-Ottawa-
Dickinson-Geary-Morris-Wabaunsee-Lyon-
Including the cities of Herington, Frankfort, Concordia, Abilene,
Alta Vista, Clifton, Hanover, Wamego, Junction City, Minneapolis,
Paxico, Blue Rapids, Greenleaf, Belleville, Council Grove, Maple
Hill, Clay Center, Eskridge, Manhattan, Harveyville, McFarland,
Washington, Alma, Bennington, Emporia, St. Marys, Linn, and
Marysville
143 PM CDT Fri Jun 20 2025

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT SATURDAY...
...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM CDT SATURDAY...

* WHAT...For the Heat Advisory, afternoon heat index values are 
  expected to be bewteen 102 and 107 degrees. For the Wind Advisory, 
  south winds 25 to 30 mph with gusts up to 45 mph expected.

* WHERE...Portions of central, east central, north central, and 
  northeast Kansas.

* WHEN...For the Heat Advisory, until 8 PM CDT Saturday. For the 
  Wind Advisory, from 10 AM to 8 PM CDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Hot 
  temperatures and high humidity may cause heat cramps, heat 
  exhaustion, and even heat stroke.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution while driving. Secure outdoor 
objects.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

To reduce risk during outdoor work, the Occupational Safety and 
Health Administration recommends scheduling frequent rest breaks in 
shaded or air conditioned environments. Anyone overcome by heat 
should be moved to a cool and shaded location. Heat stroke is an 
emergency! Call 9 1 1.

Do not leave young children and pets in unattended vehicles. Car 
interiors will reach lethal temperatures in a matter of minutes.

&&

$$

KSZ011-012-024-026-039-040-055-056-058-059-210900-
/O.CON.KTOP.HT.Y.0001.000000T0000Z-250622T0100Z/
Nemaha-Brown-Jackson-Jefferson-Shawnee-Douglas-Osage-Franklin-
Coffey-Anderson-
Including the cities of Horton, Oskaloosa, Lyndon, Seneca,
Topeka, Grantville, Nortonville, Burlingame, Perry, Garnett,
Carbondale, Lawrence, Sabetha, Lebo, Hiawatha, Holton, Osage
City, Ottawa, Valley Falls, Burlington, Meriden, Overbrook, and
McLouth
143 PM CDT Fri Jun 20 2025

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT SATURDAY...

* WHAT...Afternoon heat index values between 102 and 107 degrees are 
  expected.

* WHERE...Anderson, Coffey, Douglas, Franklin, Osage, Shawnee, 
  Brown, Jackson, Jefferson, and Nemaha Counties.

* WHEN...Until 8 PM CDT Saturday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  cramps, heat exhaustion, and even heat stroke.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

To reduce risk during outdoor work, the Occupational Safety and 
Health Administration recommends scheduling frequent rest breaks in 
shaded or air conditioned environments. Anyone overcome by heat 
should be moved to a cool and shaded location. Heat stroke is an 
emergency! Call 9 1 1.

Do not leave young children and pets in unattended vehicles. Car 
interiors will reach lethal temperatures in a matter of minutes.

&&

$$
2 follow-up statements
857 
WWUS73 KTOP 210729
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
229 AM CDT Sat Jun 21 2025

KSZ008-009-020>022-034>037-211930-
/O.NEW.KTOP.WI.Y.0009.250622T1500Z-250623T0100Z/
/O.EXT.KTOP.HT.Y.0001.000000T0000Z-250623T0200Z/
/O.CON.KTOP.WI.Y.0008.250621T1500Z-250622T0100Z/
Republic-Washington-Cloud-Clay-Riley-Ottawa-Dickinson-Geary-
Morris-
Including the cities of Concordia, Belleville, Hanover,
Manhattan, Council Grove, Herington, Linn, Washington, Junction
City, Minneapolis, Bennington, Abilene, Clifton, Clay Center, and
Greenleaf
229 AM CDT Sat Jun 21 2025

...HEAT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT SUNDAY...
...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM 
CDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM CDT SUNDAY...

* WHAT...For the Heat Advisory, afternoon heat index values of 100 
  to 107 degrees expected. For the Wind Advisories, south winds 25 
  to 30 mph with gusts up to 45 mph expected.

* WHERE...Dickinson, Geary, Morris, Clay, Cloud, Ottawa, Republic, 
  Washington, and Riley Counties.

* WHEN...For the Heat Advisory, until 9 PM CDT Sunday. For the first 
  Wind Advisory, from 10 AM this morning to 8 PM CDT this evening. 
  For the second Wind Advisory, from 10 AM to 8 PM CDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Small 
  tree limbs could be blown down too. Isolated power outages may 
  result. Hot temperatures and high humidity may cause heat cramps, 
  heat exhaustion, and even heat stroke.

* ADDITIONAL DETAILS...Overnight low temperatures in the upper 70s 
  to near 80 degrees will provide little relief from the heat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution while driving.

Secure outdoor objects.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

To reduce risk during outdoor work, the Occupational Safety and 
Health Administration recommends scheduling frequent rest breaks in 
shaded or air conditioned environments. Anyone overcome by heat 
should be moved to a cool and shaded location. Heat stroke is an 
emergency! Call 9 1 1.

Do not leave young children and pets in unattended vehicles. Car 
interiors will reach lethal temperatures in a matter of minutes.

&&

$$

KSZ010-023-038-054-211930-
/O.EXT.KTOP.HT.Y.0001.000000T0000Z-250623T0200Z/
/O.CON.KTOP.WI.Y.0008.250621T1500Z-250622T0100Z/
Marshall-Pottawatomie-Wabaunsee-Lyon-
Including the cities of McFarland, Blue Rapids, Alta Vista, Maple
Hill, St. Marys, Harveyville, Emporia, Marysville, Alma, Wamego,
Paxico, Frankfort, and Eskridge
229 AM CDT Sat Jun 21 2025

...HEAT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT SUNDAY...
...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM 
CDT THIS EVENING...

* WHAT...For the Heat Advisory, afternoon heat index values of 100 
  to 107 degrees expected. For the Wind Advisory, south winds 25 to 
  30 mph with gusts up to 45 mph expected.

* WHERE...Lyon, Wabaunsee, Marshall, and Pottawatomie Counties.

* WHEN...For the Heat Advisory, until 9 PM CDT Sunday. For the Wind 
  Advisory, from 10 AM this morning to 8 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Small 
  tree limbs could be blown down too. Isolated power outages may 
  result. Hot temperatures and high humidity may cause heat cramps, 
  heat exhaustion, and even heat stroke.

* ADDITIONAL DETAILS...Overnight low temperatures in the upper 70s 
  to near 80 degrees will provide little relief from the heat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution while driving.

Secure outdoor objects.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

To reduce risk during outdoor work, the Occupational Safety and 
Health Administration recommends scheduling frequent rest breaks in 
shaded or air conditioned environments. Anyone overcome by heat 
should be moved to a cool and shaded location. Heat stroke is an 
emergency! Call 9 1 1.

Do not leave young children and pets in unattended vehicles. Car 
interiors will reach lethal temperatures in a matter of minutes.

&&

$$

KSZ011-012-024-026-039-040-055-056-058-059-211930-
/O.EXT.KTOP.HT.Y.0001.000000T0000Z-250623T0200Z/
Nemaha-Brown-Jackson-Jefferson-Shawnee-Douglas-Osage-Franklin-
Coffey-Anderson-
Including the cities of Lawrence, Topeka, Sabetha, Meriden,
Perry, Nortonville, Valley Falls, Oskaloosa, Burlingame, Lebo,
Hiawatha, McLouth, Ottawa, Grantville, Horton, Overbrook,
Carbondale, Lyndon, Seneca, Burlington, Garnett, Holton, and
Osage City
229 AM CDT Sat Jun 21 2025

...HEAT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT SUNDAY...

* WHAT...Afternoon heat index values of 100 to 107 degrees expected.

* WHERE...Anderson, Coffey, Douglas, Franklin, Osage, Shawnee, 
  Brown, Jackson, Jefferson, and Nemaha Counties.

* WHEN...Until 9 PM CDT Sunday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  cramps, heat exhaustion, and even heat stroke.

* ADDITIONAL DETAILS...Overnight low temperatures in the upper 70s 
  to near 80 degrees will provide little relief from the heat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

To reduce risk during outdoor work, the Occupational Safety and 
Health Administration recommends scheduling frequent rest breaks in 
shaded or air conditioned environments. Anyone overcome by heat 
should be moved to a cool and shaded location. Heat stroke is an 
emergency! Call 9 1 1.

Do not leave young children and pets in unattended vehicles. Car 
interiors will reach lethal temperatures in a matter of minutes.

&&

$$

Flanagan
703 
WWUS73 KTOP 211655
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
1155 AM CDT Sat Jun 21 2025

KSZ008-009-020>022-034>037-220900-
/O.CON.KTOP.HT.Y.0001.000000T0000Z-250623T0200Z/
/O.CON.KTOP.WI.Y.0008.000000T0000Z-250622T0100Z/
/O.CON.KTOP.WI.Y.0009.250622T1500Z-250623T0100Z/
Republic-Washington-Cloud-Clay-Riley-Ottawa-Dickinson-Geary-
Morris-
Including the cities of Clifton, Minneapolis, Clay Center,
Council Grove, Junction City, Concordia, Abilene, Hanover, Linn,
Greenleaf, Washington, Bennington, Manhattan, Belleville, and
Herington
1155 AM CDT Sat Jun 21 2025

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT SUNDAY...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT SUNDAY...

* WHAT...For the Heat Advisory, afternoon heat index values up to 
  107. For the Wind Advisories, south winds 25 to 30 mph with gusts 
  up to 45 mph expected.

* WHERE...Dickinson, Geary, Morris, Clay, Cloud, Ottawa, Republic, 
  Washington, and Riley Counties.

* WHEN...For the Heat Advisory, until 9 PM CDT Sunday. For the first 
  Wind Advisory, until 8 PM CDT this evening. For the second Wind 
  Advisory, from 10 AM to 8 PM CDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Hot 
  temperatures and high humidity may cause heat cramps, heat 
  exhaustion, and even heat stroke.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution while driving. Secure outdoor 
objects.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

To reduce risk during outdoor work, the Occupational Safety and 
Health Administration recommends scheduling frequent rest breaks in 
shaded or air conditioned environments. Anyone overcome by heat 
should be moved to a cool and shaded location. Heat stroke is an 
emergency! Call 9 1 1.

Do not leave young children and pets in unattended vehicles. Car 
interiors will reach lethal temperatures in a matter of minutes.

&&

$$

KSZ010-023-038-054-220900-
/O.CON.KTOP.HT.Y.0001.000000T0000Z-250623T0200Z/
/O.CON.KTOP.WI.Y.0008.000000T0000Z-250622T0100Z/
Marshall-Pottawatomie-Wabaunsee-Lyon-
Including the cities of Maple Hill, Alma, Alta Vista, McFarland,
Marysville, Paxico, Emporia, Eskridge, St. Marys, Frankfort,
Wamego, Blue Rapids, and Harveyville
1155 AM CDT Sat Jun 21 2025

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT SUNDAY...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...For the Heat Advisory, afternoon heat index values up to 
  107. For the Wind Advisory, south winds 25 to 30 mph with gusts up 
  to 45 mph.

* WHERE...Lyon, Wabaunsee, Marshall, and Pottawatomie Counties.

* WHEN...For the Heat Advisory, until 9 PM CDT Sunday. For the Wind 
  Advisory, until 8 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Hot 
  temperatures and high humidity may cause heat cramps, heat 
  exhaustion, and even heat stroke.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution while driving. Secure outdoor 
objects.

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

To reduce risk during outdoor work, the Occupational Safety and 
Health Administration recommends scheduling frequent rest breaks in 
shaded or air conditioned environments. Anyone overcome by heat 
should be moved to a cool and shaded location. Heat stroke is an 
emergency! Call 9 1 1.

Do not leave young children and pets in unattended vehicles. Car 
interiors will reach lethal temperatures in a matter of minutes.

&&

$$

KSZ011-012-024-026-039-040-055-056-058-059-220900-
/O.CON.KTOP.HT.Y.0001.000000T0000Z-250623T0200Z/
Nemaha-Brown-Jackson-Jefferson-Shawnee-Douglas-Osage-Franklin-
Coffey-Anderson-
Including the cities of Lyndon, Sabetha, Perry, Topeka,
Burlingame, Oskaloosa, Horton, Lebo, Osage City, Lawrence,
Carbondale, Overbrook, McLouth, Burlington, Nortonville, Garnett,
Hiawatha, Grantville, Seneca, Ottawa, Holton, Valley Falls, and
Meriden
1155 AM CDT Sat Jun 21 2025

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT SUNDAY...

* WHAT...Afternoon heat index values up to 107.

* WHERE...Anderson, Coffey, Douglas, Franklin, Osage, Shawnee, 
  Brown, Jackson, Jefferson, and Nemaha Counties.

* WHEN...Until 9 PM CDT Sunday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  cramps, heat exhaustion, and even heat stroke.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions when outside. Wear lightweight and loose 
fitting clothing. Try to limit strenuous activities to early morning 
or evening. Take action when you see symptoms of heat exhaustion and 
heat stroke.

To reduce risk during outdoor work, the Occupational Safety and 
Health Administration recommends scheduling frequent rest breaks in 
shaded or air conditioned environments. Anyone overcome by heat 
should be moved to a cool and shaded location. Heat stroke is an 
emergency! Call 9 1 1.

Do not leave young children and pets in unattended vehicles. Car 
interiors will reach lethal temperatures in a matter of minutes.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this wind advisory went out at Jun 20, 11:35 AM CDT, 2 hours 8 minutes earlier. Its key messages:

  • Hot and humid today and Saturday with afternoon heat index values of 100-106 degrees. Tonight's lows only fall into the upper 70s, providing little to no relief from the heat.
  • Strong southerly winds today through the weekend with sustained winds of 20-30 MPH and gusts of 30-45 MPH.
  • A few chances for showers and storms Sunday night into the middle of next week, with highest chances (30-60%) coming Monday into Tuesday.
Area forecast discussion, Jun 20, 11:35 AM CDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
1135 AM CDT Fri Jun 20 2025

.KEY MESSAGES...

- Hot and humid today and Saturday with afternoon heat index
  values of 100-106 degrees. Tonight's lows only fall into the
  upper 70s, providing little to no relief from the heat.

- Strong southerly winds today through the weekend with
  sustained winds of 20-30 MPH and gusts of 30-45 MPH.

- A few chances for showers and storms Sunday night into the
  middle of next week, with highest chances (30-60%) coming
  Monday into Tuesday.

&&

.DISCUSSION...
Issued at 308 AM CDT Fri Jun 20 2025

Mid-level ridging has taken control of the Southern Plains this
morning with the forecast area residing on the northern periphery of
the ridge. A perturbation rounding the ridge has sparked convection
across southern Iowa and northwest Missouri, but this activity is
moving away from the forecast area. Higher theta-e air is advecting
from west to east across the area and weak ascent within this higher
theta-e airmass could spark an isolated shower or storm through
sunrise.

Summertime heat and humidity arrive in time for the Summer
Solstice today in the presence of the aforementioned ridge. The
pressure gradient tightens through the day with south winds
sustained at 20-30 MPH with gusts of 35-45 MPH expected today
through Sunday. While winds may reach advisory levels for a
brief period today across north central Kansas, confidence
remains too low in widespread and persistent advisory-level
winds to hoist a Wind Advisory. Winds do look slightly stronger
on Saturday and even into Sunday and a wind advisory may be
needed for these days.

Strong WAA boosts 850mb temperatures to 21-25 degrees C with good
mixing and plentiful sunshine allowing highs to reach the mid 90s to
low 100s. These temperatures coupled with dewpoints in the mid 60s
to low 70s will create heat index values of 100-106 degrees today
and Saturday. The mid-level ridge shifts east on Sunday and
marginally lower temperatures and dewpoints lessen heat concerns as
we head into next week. That being said, it'll still be hot and
humid into next week with highs in the 90s. With this being the
first heat of the season, people will likely not be accustomed to
the heat and little relief during the overnight hours with lows in
the upper 70s to near 80 degrees will only exacerbate the
impacts from heat. A Heat Advisory remains in effect today
through Saturday evening. Be sure to take necessary precautions
to protect yourself from the heat.

Several perturbations eject northeast in the broad southwesterly
flow Sunday night into the middle of next week with a surface front
sagging south towards the area. The highest chances for
showers/storms comes Monday into Tuesday as the front moves south
into northern Kansas before lifting back north Tuesday and
Wednesday. Lapse rates and shear are not overly impressive for
severe weather, and AI/ML guidance from NCAR, CSU, and CIPS
support this with a low (~5%) chance for severe weather during
this timeframe. High PWATs, skinny CAPE profiles, and storm
motions parallel to the boundary lead to some concern for
localized heavy rainfall, but the signal for this is stronger in
Nebraska.

&&

.AVIATION /18Z TAFS THROUGH 18Z SATURDAY/...
Issued at 1135 AM CDT Fri Jun 20 2025

VFR conditions are forecast to persist with a well mixed
boundary layer capped by warm mid level temps. So winds will
drive the forecast and will be gusty through the period. I
expect turbulent mixing of the boundary layer through the night
to mitigate low level wind shear potential.

&&

.CLIMATE...
Issued at 604 AM CDT Fri Jun 20 2025

Record Warm Low Temperatures

June 20
               Record (Year)    Forecast
Topeka           77 (1997)         74
Concordia        79 (2022)         78

June 21
               Record (Year)    Forecast
Topeka           78 (2013)         78
Concordia        77 (1988)         81

June 22
               Record (Year)    Forecast
Topeka           80 (2016)         76
Concordia        78 (1988)         78

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM CDT Saturday for KSZ008-KSZ009-KSZ010-
KSZ011-KSZ012-KSZ020-KSZ021-KSZ022-KSZ023-KSZ024-KSZ026-KSZ034-
KSZ035-KSZ036-KSZ037-KSZ038-KSZ039-KSZ040-KSZ054-KSZ055-KSZ056-
KSZ058-KSZ059.

&&

DISCUSSION...Flanagan
AVIATION...Wolters
CLIMATE...Flanagan
Hazardous weather outlook, Jun 20, 3:12 AM CDT, 10 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
312 AM CDT Fri Jun 20 2025

KSZ008>012-020>024-026-034>040-054>056-058-059-210815-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
312 AM CDT Fri Jun 20 2025

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
SATURDAY...

This Hazardous Weather Outlook is for central Kansas, east central
Kansas, north central Kansas and northeast Kansas.

.DAY ONE...Today and tonight.

A Heat Advisory is in effect today as afternoon heat indices reach
100 to 106 degrees.

South winds sustained near 30 MPH with gusts near 45 MPH are likely
in central and north central Kansas this afternoon.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A Heat Advisory continues on Saturday with afternoon heat indices of
100 to 106 degrees expected.

South winds sustained near 30 MPH with gusts near 45 MPH are likely
in central and north central Kansas on Saturday and Sunday.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

Nearby

Wind Advisories in Kansas, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.